MathSciNet Relay Station
MathSciNet bibliographic data
MR523608 47G05 (35S05)
Beals, Richard Correction to: "Characterization of pseudodifferential operators and applications'' (Duke Math. J. 44 (1977), no. 1, 45–57). Duke Math. J. 46 (1979), no. 1, 215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement